# SDR DALA1026150177

- Difficulty date: September 9, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 92,953 hours, 13,757 cycles
- Engine: Pwa PW4060
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON OTBD WEB CHAFED AND REPAIRED IAW ERA 485475-14.
